# SDR 2019F00088

- Difficulty date: October 27, 2018
- Submitted: November 16, 2018
- Operation: General aviation
- Aircraft: N100GN
- Make and model: Urocop EC 155B
- Aircraft serial: 6847
- Aircraft time: 1,281 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Card
- Part number: 704A46814105
- Condition: Burned
- Location: Instrument Panel
- Part time: 1,281 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FINAL DECENT SMOKE WAS NOTICED COMING FROM BELOW THE INSTRUMENT PANEL. AFTER NORMAL LANDING, AIRCRAFT WAS SECURED AND CREW EXITED. FURTHER INVESTIGATION REVEALED A BURNED ANCILLARY SERVICE UNIT CIRCUIT CARD. THE COCKPIT NIGHT LIGHTING MODE, WHICH WAS SELECTED JUST PRIOR TO APPROACH, IS CONTROLLED BY THIS CIRCUIT CARD.
